# SDR SWAA2017041013047

- Difficulty date: April 4, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 63,778 hours, 49,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Discolored
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT HATCH LIGHT LENS COVER DISCOLORED.  R & R THE LENS IAW AMM.
